Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 320–324 (Mi mz4847)  

This article is cited in 3 scientific papers (total in 3 papers)

Continuation of analytic sets across real manifolds

S. I. Pinchuk, A. B. Sukhov


Full text: PDF file (372 kB)

English version:
Mathematical Notes, 1987, 41:3, 182–184

Bibliographic databases:

UDC: 517.55
Received: 17.01.1986

Citation: S. I. Pinchuk, A. B. Sukhov, “Continuation of analytic sets across real manifolds”, Mat. Zametki, 41:3 (1987), 320–324; Math. Notes, 41:3 (1987), 182–184

Citation in format AMSBIB
\Bibitem{PinSuk87}
\by S.~I.~Pinchuk, A.~B.~Sukhov
\paper Continuation of analytic sets across real manifolds
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 320--324
\mathnet{http://mi.mathnet.ru/mz4847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893359}
\zmath{https://zbmath.org/?q=an:0623.32015}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 182--184
\crossref{https://doi.org/10.1007/BF01158245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4847
  • http://mi.mathnet.ru/eng/mz/v41/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Sukhov, “On algebraicity of complex analytic sets”, Math. USSR-Sb., 74:2 (1993), 419–426  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. B. Sukhov, “On extension of analytic sets throufh generic manifolds”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 203–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021